Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 821684, 11 pages
http://dx.doi.org/10.1155/2013/821684
Research Article

A Novel Analytic Technique for the Service Station Reliability in a Discrete-Time Repairable Queue

1School of Mathematics and Statistics, Chongqing University of Technology, Chongqing 400054, China
2School of Mathematics and Software Science, Sichuan Normal University, Chengdu 610066, China

Received 13 February 2013; Accepted 11 May 2013

Academic Editor: Zhijun Liu

Copyright © 2013 Renbin Liu and Yinghui Tang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Renbin Liu and Yinghui Tang, “A Novel Analytic Technique for the Service Station Reliability in a Discrete-Time Repairable Queue,” Journal of Applied Mathematics, vol. 2013, Article ID 821684, 11 pages, 2013. doi:10.1155/2013/821684